Moxifl oxacin as the Likely Cause of Drug-inducedLinear Immunoglobulin A Bullous Dermatosis

August 2008 | Volume 7 | Issue 8 | Case Report | 794 | Copyright © 2008

Dianne Kovacic MD, Matthew Fox MD, Jason Reichenberg MD

Abstract

Linear immunoglobulin A bullous dermatosis (LABD) is an immune-mediated subepidermal blistering disease that can be triggered by drug exposures, most notably, vancomycin. The authors report of a case of a 72-year-old man who developed LABD after a course of moxifl oxacin. To the authors’ knowledge, there is no other case of LABD caused by moxifl oxacin in the medical literature.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles